Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 336, NWS North Platte, NE

July 16, 2008Garden County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 16, 2008, 8:40 PM MDT for Garden County, Sheridan County, Nebraska. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2008, 8:40 PM MDT (02:40 UTC)
Expired
Jul 16, 2008, 9:45 PM MDT
In force
65 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Garden County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 9:08 PM MDTHAIL 0.7522 Nne Lisco, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1965 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 170240
SVRLBF
NEC069-161-170345-
/O.NEW.KLBF.SV.W.0336.080717T0240Z-080717T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM MDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 945 PM MDT

* AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR HERMAN LAKE...OR 23 MILES SOUTHEAST OF
  ALLIANCE...AND MOVING EAST AT 26 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PATTERSON LAKE BY 850 PM MDT...
  9 MILES SOUTH OF ELLSWORTH BY 900 PM MDT...
  JERRY LAKE AND 8 MILES NORTH OF BRITTON LAKE BY 910 PM MDT...
  KINCAID LAKE BY 925 PM MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4223 10207 4172 10208 4170 10263 4217 10271 
TIME...MOT...LOC 0240Z 271DEG 22KT 4193 10247

$$

BUTTLER
4 follow-up statements
000 
WWUS53 KLBF 170306
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT WED JUL 16 2008

NEC069-161-170345-
/O.CON.KLBF.SV.W.0336.000000T0000Z-080717T0345Z/
GARDEN NE-SHERIDAN NE-
906 PM MDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHERN SHERIDAN AND NORTHERN GARDEN COUNTIES...

AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 6 MILES NORTH OF
CRESCENT LAKE NWR...OR 29 MILES NORTH OF OSHKOSH...MOVING EAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRITTON LAKE BY 915 PM MDT...
  JERRY LAKE BY 920 PM MDT...
  9 MILES SOUTH OF KINCAID LAKE BY 930 PM MDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4223 10207 4172 10208 4170 10263 4217 10271
TIME...MOT...LOC 0306Z 271DEG 22KT 4182 10233

$$

BUTTLER
000 
WWUS53 KLBF 170317
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT WED JUL 16 2008

NEC069-161-170345-
/O.CON.KLBF.SV.W.0336.000000T0000Z-080717T0345Z/
GARDEN NE-SHERIDAN NE-
917 PM MDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHERN SHERIDAN AND NORTHERN GARDEN COUNTIES...

AT 909 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS
LOCATED NEAR DEER LAKE...OR 25 MILES NORTH OF OSHKOSH...MOVING EAST
AT 31 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN GARDEN COUNTY AT 930 PM MDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
THURSDAY MORNING FOR NORTHWESTERN NEBRASKA.

LAT...LON 4223 10207 4172 10208 4170 10263 4217 10271
TIME...MOT...LOC 0317Z 286DEG 27KT 4176 10224

$$

BUTTLER
000 
WWUS53 KLBF 170323
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT WED JUL 16 2008

NEC161-170333-
/O.CAN.KLBF.SV.W.0336.000000T0000Z-080717T0345Z/
SHERIDAN NE-
923 PM MDT WED JUL 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHERIDAN COUNTY IS
CANCELLED...

LAT...LON 4197 10211 4172 10208 4170 10263 4196 10264 
TIME...MOT...LOC 0323Z 286DEG 27KT 4175 10218

$$

NEC069-170345-
/O.CON.KLBF.SV.W.0336.000000T0000Z-080717T0345Z/
GARDEN NE-
923 PM MDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHERN GARDEN COUNTY...

AT 914 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS
LOCATED NEAR DEER LAKE...OR 25 MILES NORTH OF OSHKOSH...MOVING EAST
AT 31 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4197 10211 4172 10208 4170 10263 4196 10264 
TIME...MOT...LOC 0323Z 286DEG 27KT 4175 10218

$$

BUTTLER
000 
WWUS53 KLBF 170344
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT WED JUL 16 2008

NEC069-170353-
/O.EXP.KLBF.SV.W.0336.000000T0000Z-080717T0345Z/
GARDEN NE-
943 PM MDT WED JUL 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GARDEN COUNTY WILL
EXPIRE AT 1045 PM CDT/945 PM MDT/...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED TO BELOW 
SEVERE LIMITS. BRIEF HEAVY RAIN IS POSSIBLE OVER NORTHERN GARDEN 
COUNTY THROUGH 10 PM MDT. 

LAT...LON 4197 10211 4172 10208 4170 10263 4196 10264
TIME...MOT...LOC 0343Z 286DEG 27KT 4171 10199

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:53 PM MDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jul 16, 3:53 PM MDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...CORRECTED DATE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT WED JUL 16 2008

...FOR SYSTEMS TONIGHT THROUGH THURSDAY NIGHT ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA SHOULD RECEIVE APPRECIABLE RAINFALL...WITH
LOCALLY EXCESSIVE AMOUNTS...

.DISCUSSION...

COVERAGE OF TSTMS THROUGH 00Z LOOKS TO BE ISOLATED WITH NO REAL
FOCUS YET. AFTER 00Z...LLVL JET WILL INCREASE TO 35 TO 40 KTS...WITH
NOSE PUNCHING INTO NCTRL NEBR. POTENTIAL FOR A LARGE MCS TO DROP
SOUTHEASTWARD FROM NCTRL NEBR INTO CNTRL SANDHILLS. POPS NEAR 50
PERCENT FOR CHERRY COUNTY.

BEST TSTM CHCS WILL FOCUS ON THUR AFTN THROUGH THUR NIGHT. MID LEVEL
COOLING CAUSED BY S/V THROUGH AND H7 TEMPS COOLING TO 9C IS
SUGGESTIVE OF WIDESPREAD SUSTAINED UPDRAFTS. PRECIPITABLE WATER
VALUED PEAK OUT NEAR 1.75 TO 2 INCHES NEAR AND NORTH OF SFC FRONT.
GREATEST THREAT FOR SEVERE WEATHER INCLUDING LG HAIL...WIND DMG AND
EVEN FLASH FLOODING WILL BE PRESENT THURSDAY AFTN AND THUR NIGHT.
POPS AT THIS JUNCTURE RANGE FROM 40 TO 70 PERCENT WITH LIKELY POPS
DRAPED ACROSS THE SOUTHEAST.

SUBSIDENCE BEHIND THIS SYSTEM AND WEAK RIDGING DEVELOPING OVER THE
HIGH PLAINS BY FRIDAY NIGHT IS SUGGESTIVE OF MAINLY A SLIGHT CHC FOR
TSTMS FRIDAY THROUGH SUNDAY. A COOLDOWN INTO THE LOWER 80S FRIDAY
WILL BRING A WARMUP BACK INTO THE LOWER  90S BY SUNDAY THROUGH
TUESDAY. THE JURY IS STILL OUT ON WHETHER A COLD FRONT WILL PASS
ACROSS SATURDAY NIGHT WITH A COOLER SUNDAY. GFS CONTINUES TO
MAINTAIN A CLOSED LOW ACROSS THE NRN PLAINS SATURDAY
NIGHT/SUNDAY...WHILE THE ECMWF IS MORE SUBTLE.
&&

.AVIATION...

A COLD FRONT WILL MOVE SOUTHEAST INTO NORTHWEST NEBRASKA THIS
EVENING AND BECOME THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT
TONIGHT. CONVECTION WILL BE SLOW MOVING WITH VFR CONDITIONS THROUGH
KVTN AND KLBF TERMINALS THROUGH 14Z THURSDAY. THE ISOLATED TO
SCATTERED THUNDERSTORMS WILL BE HIGH BASED THIS EVENING WITH BRIEF
REDUCTIONS IN CEILINGS AND VISIBILITIES AS STORMS MOVE ACROSS. AS
THE FRONT MOVES EAST OVERNIGHT BOUNDARY LAYER MOISTURE WILL INCREASE
WITH CLOUD CEILINGS LIKELY MVFR THURSDAY MORNING AT THE KVTN
TERMINAL THAT SHOULD LINGER THROUGH 20Z BEFORE LIFTING IN THE
AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

ROBERG/KECK
Hazardous weather outlook, Jul 16, 2:22 PM MDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT WED JUL 16 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-171000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
322 PM CDT WED JUL 16 2008 /222 PM MDT WED JUL 16 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A SLIGHT RISK FOR SEVERE THUNDERSTORM EXISTS AS A COLD FRONT MOVES
SLOWLY SOUTHEAST INTO NORTHWEST NEBRASKA. AN UPPER LEVEL
DISTURBANCE MOVING EAST WILL PROVIDE ADDITIONAL LIFT THROUGH THE
EVENING FOR A FEW STORMS TO REACH SEVERE LIMITS NORTHWEST OF A
LINE FROM BRULE IN KEITH COUNTY TO SUTHERLAND IN LINCOLN
COUNTY...TO SPENCER IN BOYD COUNTY. THE PRIMARY THREAT WILL BE
LARGE HAIL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER THE
REMAINDER OF THE OUT LOOK AREA BUT ARE EXPECTED TO REMAIN BELOW
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE THREAT FOR SEVERE THUNDERSTORMS INCREASES ACROSS THE FORECAST
AREA ON THURSDAY AS THE FRONTAL BOUNDARY MOVES SOUTHEAST ACROSS
THE STATE. EARLIEST DEVELOPMENT WILL BE IN THE NEBRASKA PANHANDLE
LATE THURSDAY MORNING OR EARLY AFTERNOON...THEN RAPID EXPANSION IS
LIKELY DURING THE AFTERNOON AND EARLY EVENING. THE PRIMARY SEVERE
WEATHER THREATS ARE DAMAGING WIND AND LARGE HAIL.

THE FRONT IS THEN EXPECTED TO MAKE ITS WAY NORTHWARD ACROSS
NEBRASKA FRIDAY AND SATURDAY. THEN A SURFACE TROUGH WILL DEVELOP
ON THE HIGH PLAINS. AS A RESULT OF THESE DEVELOPMENTS...THERE IS
THE POSSIBILITY OF THUNDERSTORMS NEARLY EVERY DAY IN WESTERN AND
NORTH CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND ON THURSDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

WFO LBF

In the hours before

Local storm report, Jul 16, 3:50 PM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             6 N GORDON              42.89N 102.20W
07/16/2008  E0.75 INCH       SHERIDAN           NE   CO-OP OBSERVER

&&

BTAYLOR
Local storm report, Jul 16, 4:23 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 WSW MERRIMAN          42.89N 101.79W
07/16/2008  E0.75 INCH       CHERRY             NE   PUBLIC

&&

BTAYLOR
Local storm report, Jul 16, 5:27 PM MDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             13 S NENZEL             42.74N 101.10W
07/16/2008  E0.88 INCH       CHERRY             NE   PUBLIC

&&

TKECK
Local storm report, Jul 16, 6:12 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             21 NW MULLEN            42.26N 101.33W
07/16/2008  M3.00 INCH       CHERRY             NE   CO-OP OBSERVER

&&

BTAYLOR
Local storm report, Jul 16, 6:51 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             10 NE HYANNIS           42.10N 101.62W
07/16/2008  E2.00 INCH       CHERRY             NE   PUBLIC

&&

BTAYLOR
Local storm report, Jul 16, 8:18 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             6 N GORDON              42.89N 102.20W
07/16/2008  E0.75 INCH       SHERIDAN           NE   CO-OP OBSERVER

0520 PM     HAIL             5 WSW MERRIMAN          42.89N 101.79W
07/16/2008  E0.75 INCH       CHERRY             NE   PUBLIC

0617 PM     HAIL             13 S NENZEL             42.74N 101.10W
07/16/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0705 PM     HAIL             21 NW MULLEN            42.26N 101.33W
07/16/2008  M3.00 INCH       CHERRY             NE   CO-OP OBSERVER

0725 PM     HAIL             10 NE HYANNIS           42.10N 101.62W
07/16/2008  E2.00 INCH       CHERRY             NE   PUBLIC

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:24 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker50 min
Jul 16, 6:47 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry43 min
Jul 16, 6:54 PM MDTFlash Flood WarningLBFCherry, Grant, Hooker3 hr
Jul 17, 12:32 AM MDTSevere Thunderstorm WarningLBFDeuel58 min
Jul 17, 1:29 AM MDTSevere Thunderstorm WarningLBFDeuel61 min
Jul 17, 2:30 AM MDTSevere Thunderstorm WarningLBFHooker, Thomas60 min
Jul 17, 2:49 AM MDTFlash Flood WatchLBFCuster, Frontier, Garfield, Hayes, Holt, Lincoln and 2 more24 hr
Jul 17, 12:16 PM MDTFlash Flood WarningLBFCuster3 hr
Jul 17, 1:53 PM MDTFlash Flood WarningLBFGarden105 min
Jul 17, 2:03 PM MDTSevere Thunderstorm WarningLBFHayes57 min
Jul 17, 2:21 PM MDTSevere Thunderstorm WarningLBFFrontier54 min
Jul 17, 2:46 PM MDTFlash Flood WarningLBFHayes3 hr
Jul 17, 3:04 PM MDTFlash Flood WarningLBFFrontier3 hr
Jul 17, 3:12 PM MDTFlash Flood WarningLBFCuster4 hr
Jul 17, 3:49 PM MDTFlash Flood WarningLBFLincoln3 hr
Jul 17, 3:51 PM MDTSevere Thunderstorm WarningLBFLincoln39 min
Jul 17, 4:25 PM MDTFlash Flood WarningLBFLincoln115 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.